# SDR SWIA2020021848566

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,687 hours, 19,854 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Press Indicator
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 3 LOW PRESS CAUTION AT CRUISE WITH INBD GROUND SPOILERS FAULT CAUTION. HYDRAULIC QTY SHOWED 0%. DECLARED EMERGENCY AND RETURNED TO DTW. HAD TO PERFORM EMERGENCY EXTENSION OF THE LANDING GEAR. FLIGHT 3558 - FILED CLOSEDTHIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20490627 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED #3 HYDRAULIC SYSTEM PRESSURE MANIFOLD PRESSURE INDICATOR O-RINGS IN REF TO CRJ900 CMM. OPS AND LEAK CHECK GOOD. ALSO SERVICED HYDRAULIC SYSTEM #3 TO 55% PRESSURIZED IN REFERENCE TO CRJ 900 AMM. HYDRAULICS HAVE BEEN STABLE AT 55% WHILE PRESSURIZED ALL NIGHT "
